# SDR ALGA085863

- Difficulty date: March 31, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23008593AL
- Part serial: AEC8160
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOTING LOW POWER ON TEST CELL. FOUND 1ST STG. NOZZLE MATING SURFACE MEASURING UNDER PRINT DIMENSION. ACTUAL DIM: .610
